# SDR CALA2011120600793

- Difficulty date: December 6, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N17730
- Make and model: Boeing 737724
- Aircraft serial: 28798
- Aircraft time: 42,280 hours, 13,998 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 4086850922
- Part serial: 2650
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 14,874 hours, 5,313 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CAPT INBD DU FAILED INFLT AT FL380 UNABLE TO RECOVER.  CA OUTBD FLICKER BETWEEN COMPRESSED AND NORMAL DSPYS AT 15 MIN INTERVALS W/ SMELL OF O/HEAT SCORCHING SMELL.  IN DU RETURNED TO NORMAL DURING DESCENT THRU FL270 C/W TASK05-51-95-200-801C1 (SMOKE/ODOR IN CP-CONDITIONAL INSPECTION) FOUND CAPTS INBD DU HAD EVIDENCE OF BURN SMELL.  REPLACED CAPTS INBD DU REF AMM 31-62-11 TEST NORMAL.  LAND VERIFY PASSED AMM 22-11-00.  A/C CAT STATUS IS FULLY CAPABLE 1'' (FULL AUTOLAND) ROTABLE PARTS CHANGE WAS INDICATED - TT # 1497700  SN OFF 02650 UNIT, DISPLAY,   OFF 29-3162-9-0004 2650 ON 29-3162-9-0004 2872.
